Top answers from doctors based on your search:
Disclaimer

pce

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
PCE allergy: Erythromycin PCE is an antibiotic medication. An allergy occurs when your body’s immune system creates antibodies to PCE (a foreign substance causing ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old member asked:
Dr. David Miller
10 years experience Family Medicine
PerchloroethylenePCE: I assume that you mean perchloroethylene, which is a dry cleaning solvent. It is pretty toxic to all major organ systems and should be handled with ex ... Read More
2
2 comments
Dr. Stuart Hickerson
32 years experience Family Medicine
Emycin: One dose of erythromycin may cause an upset stomach, but unlikely any significant issues.
A 47-year-old member asked:
Dr. Charles Turck
17 years experience Pharmacology
Stomach-related: Erythromycin most common side effects are diarrhea, loss of appetite, vomiting, nausea, and stomach cramps. A few other rare but serious side effects ... Read More
A female asked:
Dr. Julian Bennett
22 years experience Internal Medicine
Yes: 5 inches is a large piece of glass. It should be removed, and the wound evaluated for possible infection. Additionally, it may require some exploratio ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Erythromycin: Erythromycin is used to treat a variety of bacterial infections.
A 41-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Probably nothing: What do you mean by overdosing. Did you take an extra pill or swallow the bottle? Generally if you stop taking it your body will clear it and you sh ... Read More
1
1 thank
A 42-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Check with your Dr: You don't tell us why UR taking Erythromycin in the first place, how long youhave been taking it or duration of the prescription. U obviously saw a he ... Read More
A 32-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
GI symptoms: Many adults cannot tolerate Erythromycin orally at the usual doses. Causes nausea, abdominal discomfort, some people get a strange taste in their mou ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. David Hardin
36 years experience Wound care
No: Doxycycline is related to tetracycline erythromycin is a macrolide.
A 46-year-old member asked:
Dr. Maureen Mays
Specializes in Clinical Lipidology
Yes: Oh yes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month